# SDR UIEA2021020400227

- Difficulty date: February 3, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 93,525 hours, 20,675 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008114
- Part serial: B119143
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3EA SUPERNUMERARY OXYGEN MASKS INOP / ( CREW OXYGEN SYSTEM / SUPERNUMERARY OXYGEN MASKS / ASSOCIATED SEAT NOT OCCUPIED )( PLACED ON MEL 141888 IAW MEL 35-11-02-03A, CAT C.  RIV MX, 06FEB. LP 1271467, ITEM M8: REMOVED AND REPLACED #1 SUPERNUMERARY SEAT O2 MASK PER AMM 35-11-51, OPS NORMAL. P/N OFF: MC10-08-114, S/N OFF: B119217.   LP 1271467, ITEM M9: REMOVED AND REPLACED #2 SUPERNUMERARY SEAT O2 MASK PER AMM 35-11-51 OPS NORMAL. P/N OFF: MC10-08-114, S/N OFF: B119215.   LP 1271468, ITEM M10: REMOVED AND REPLACED #3 SUPERNUMERARY O2 MASK PER AMM 35-11-51. OPS NORMAL.  ITEM M11: DUE TO REPLACEMENT OF ALL 3 SUPERNUMERARY O2 MASKS, THIS CLEARS DMI 141888. ALL PLACARDS REMOVED. SD 0140Z. )
